MathSciNet Relay Station
MathSciNet bibliographic data
MR2672950 20C08 (14F05 16T20 17B37)
Varagnolo, M.; Vasserot, E. Double affine Hecke algebras at roots of unity. Represent. Theory 14 (2010), 510–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement